MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® MARYLAND FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB215
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: laprascopic salpingectomy, adesiolysis,cystectomy.Event description: during a gynae laprascopic procedure, when trying to activate the device no action was rendered.No burning.Voyant generator did not show any error codes either.[surgeon name redacted] was doing a lap case on a patient, staff opened the device and plugged it into the generator as per usual.No error codes displayed.Display read ready.But when the surgeon tried activating the device by pressing the activation button nothing was burning, no smoke, no burn, tried a few times and opened the device and reapplied to smaller amount of tissue and still no burn.The staff then contacted me and advised on the situation and i said they could then open a new device.They tried a second device and the same thing happened.But they charged the patient for this one.Had the same lot number as the first device.Was a very sick patient who was bleeding, so surgeon reverted to an open procedure.I did advise the staff member to please keep me the faulty device so i could send it for product complaint.I also spoke to the stock controller and asked him to please advise the staff to keep the device.But when i got to the hospital today (b)(6) 2026 they had only kept me the empty box and they the device into the sharps container and cut the cord off of the device.I have removed the generator from the hospital so as to test the generator myself.But need to wait to find a used device i can do this with.Additional information received by distributor via email on 6feb26: they did hear the activation sounds, they did turn the generator off and on x2 and they also removed the device from the socket and replaced it again, but this made no difference.Intervention: we opened an new device with the same lot number as the first device.But the same result, no burning when activated.Dr then proceeded to open surgery.Patient status: no, patient was already bleeding before surgery.
 
Additional Manufacturer Narrative
The event unit is not anticipated to returned to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.
 
Event or Problem Description
Procedure performed: laprascopic salpingectomy, adesiolysis, cystectomy.Event description: during a gynae laprascopic procedure, when trying to activate the device no action was rendered.No burning.Voyant generator did not show any error codes either.[surgeon name redacted] was doing a lap case on a patient, staff opened the device and plugged it into the generator as per usual.No error codes displayed.Display read ready.But when the surgeon tried activating the device by pressing the activation button nothing was burning, no smoke, no burn, tried a few times and opened the device and reapplied to smaller amount of tissue and still no burn.The staff then contacted me and advised on the situation and i said they could then open a new device.They tried a second device and the same thing happened.But they charged the patient for this one.Had the same lot number as the first device.Was a very sick patient who was bleeding, so surgeon reverted to an open procedure.I did advise the staff member to please keep me the faulty device so i could send it for product complaint.I also spoke to the stock controller and asked him to please advise the staff to keep the device.But when i got to the hospital today (b)(6) 2026 they had only kept me the empty box and they the device into the sharps container and cut the cord off of the device.I have removed the generator from the hospital so as to test the generator myself.But need to wait to find a used device i can do this with.Additional information received by distributor via email on 6feb26: they did hear the activation sounds, they did turn the generator off and on x2 and they also removed the device from the socket and replaced it again, but this made no difference.Intervention: we opened an new device with the same lot number as the first device.But the same result, no burning when activated.Dr then proceeded to open surgery.Patient status: no, patient was already bleeding before surgery.

Brand Name
VOYANT® MARYLAND FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24318692
Report Number2027111-2026-00358
Device Sequence Number4811154
Product Code GEI
UDI-Device Identifier00607915139353
UDI-Public(01)00607915139353
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K200598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB215
Device Catalogue Number101476818
Device Lot Number1556141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.
Patient SexUnknown